Alert archive / New Jersey / Small Craft Advisories in 2019
Small Craft Advisory 31, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Mar 5, 2019, 3:32 AM EST. It took effect at Mar 5, 2019, 6:00 PM EST. It was in force for 49 hr.
The area
The counties it named.
The facts
- Issued
- Mar 5, 2019, 3:32 AM EST (08:32 UTC)
- In effect from
- Mar 5, 2019, 6:00 PM EST
- Expired
- Mar 7, 2019, 6:35 PM EST
- In force
- 49 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
004 WHUS71 KPHI 050832 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 332 AM EST Tue Mar 5 2019 ANZ450-451-052145- /O.NEW.KPHI.SC.Y.0031.190305T2300Z-190307T0900Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 332 AM EST Tue Mar 5 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 4 AM EST THURSDAY... The National Weather Service in Mount Holly has issued a Small Craft Advisory, which is in effect from 6 PM this evening to 4 AM EST Thursday. * WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 30 kt. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ452>455-052145- /O.NEW.KPHI.SC.Y.0031.190306T0300Z-190307T0900Z/ Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 332 AM EST Tue Mar 5 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 AM EST THURSDAY... The National Weather Service in Mount Holly has issued a Small Craft Advisory, which is in effect from 10 PM this evening to 4 AM EST Thursday. * WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 30 kt. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ430-431-052145- /O.NEW.KPHI.SC.Y.0031.190306T0300Z-190307T0000Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 332 AM EST Tue Mar 5 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 PM EST WEDNESDAY... The National Weather Service in Mount Holly has issued a Small Craft Advisory, which is in effect from 10 PM this evening to 7 PM EST Wednesday. * WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 30 kt. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ CMS
8 follow-up statements
272 WHUS71 KPHI 052027 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 327 PM EST Tue Mar 5 2019 ANZ450-451-061000- /O.CON.KPHI.SC.Y.0031.190305T2300Z-190307T0900Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 327 PM EST Tue Mar 5 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST THURSDAY... * WINDS AND SEAS...Northwest winds 15 to 20 kt with gusts up to 30 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ452>455-061000- /O.CON.KPHI.SC.Y.0031.190306T0300Z-190307T0900Z/ Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 327 PM EST Tue Mar 5 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 AM EST THURSDAY... * WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 30 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ430-431-061000- /O.CON.KPHI.SC.Y.0031.190306T0300Z-190307T0000Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 327 PM EST Tue Mar 5 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 PM EST WEDNESDAY... * WINDS AND SEAS...Northwest winds 10 to 20 kt with gusts up to 30 kt. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
065 WHUS71 KPHI 060224 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 924 PM EST Tue Mar 5 2019 ANZ452>455-061200- /O.EXT.KPHI.SC.Y.0031.190306T0224Z-190307T0900Z/ Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 924 PM EST Tue Mar 5 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST THURSDAY... * WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 30 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ430-431-061200- /O.EXT.KPHI.SC.Y.0031.190306T0224Z-190307T0000Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 924 PM EST Tue Mar 5 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST WEDNESDAY... * WINDS AND SEAS...Northwest winds 10 to 20 kt with gusts up to 30 kt. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ450-451-061200- /O.CON.KPHI.SC.Y.0031.000000T0000Z-190307T0900Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 924 PM EST Tue Mar 5 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST THURSDAY... * WINDS AND SEAS...Northwest winds 15 to 20 kt with gusts up to 30 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
859 WHUS71 KPHI 060853 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 353 AM EST Wed Mar 6 2019 ANZ450-451-062200- /O.EXT.KPHI.SC.Y.0031.000000T0000Z-190307T1100Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 353 AM EST Wed Mar 6 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST THURSDAY... * WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 30 kt. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ452>455-062200- /O.EXT.KPHI.SC.Y.0031.000000T0000Z-190307T1100Z/ Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 353 AM EST Wed Mar 6 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST THURSDAY... * WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 30 kt. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ430-431-062200- /O.EXT.KPHI.SC.Y.0031.000000T0000Z-190307T0600Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 353 AM EST Wed Mar 6 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST THURSDAY... * WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 30 kt. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ CMS
368 WHUS71 KPHI 062016 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 316 PM EST Wed Mar 6 2019 ANZ450-451-071100- /O.EXT.KPHI.SC.Y.0031.000000T0000Z-190308T0000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 316 PM EST Wed Mar 6 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THURSDAY... * WINDS AND SEAS...West winds 10 to 20 kt with gusts up to 30 kt. Seas 2 to 4 feet. * OUTLOOK...There will be a lull in the Small Craft Advisory conditions from late tonight through Thursday morning, and then Small Craft Advisory conditions develop once again Thursday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ452>455-071100- /O.EXT.KPHI.SC.Y.0031.000000T0000Z-190308T0000Z/ Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 316 PM EST Wed Mar 6 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THURSDAY... * WINDS AND SEAS...West winds 15 to 20 kt with gusts up to 30 kt. Seas 3 to 5 feet. * OUTLOOK...There will be a lull in the Small Craft Advisory conditions from late tonight through Thursday morning, and then Small Craft Advisory conditions develop once again Thursday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ430-431-070600- /O.CON.KPHI.SC.Y.0031.000000T0000Z-190307T0600Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 316 PM EST Wed Mar 6 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY... * WINDS AND SEAS...Northwest winds 10 to 20 kt with gusts up to 25 kt. Seas 1 to 3 feet. * OUTLOOK...Small Craft Advisory conditions may develop once again Thursday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ MPS
744 WHUS71 KPHI 070554 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1254 AM EST Thu Mar 7 2019 ANZ430-431-070700- /O.EXP.KPHI.SC.Y.0031.000000T0000Z-190307T0600Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 1254 AM EST Thu Mar 7 2019 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 1 AM EST EARLY THIS MORNING... Winds have subsided; therefore, the Small Craft Advisory will be allowed to expire at 1 AM. $$ ANZ450>455-071900- /O.CON.KPHI.SC.Y.0031.000000T0000Z-190308T0000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1254 AM EST Thu Mar 7 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS AND SEAS...West winds 10 to 20 kt with gusts up to 25 kt. Seas 2 to 4 feet. * OUTLOOK...There will be a lull in the Small Craft Advisory conditions this morning, but winds are expected to increase by mid day today. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
540 WHUS71 KPHI 071115 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 615 AM EST Thu Mar 7 2019 ANZ450>455-080000- /O.CON.KPHI.SC.Y.0031.000000T0000Z-190308T0000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 615 AM EST Thu Mar 7 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS AND SEAS...West winds 10 to 15 kt with gusts up to 25 kt. Seas 1 to 2 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
592 WHUS71 KPHI 072041 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 341 PM EST Thu Mar 7 2019 ANZ452>455-072145- /O.CAN.KPHI.SC.Y.0031.000000T0000Z-190308T0000Z/ Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 341 PM EST Thu Mar 7 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Mount Holly has cancelled the Small Craft Advisory. Winds have diminished below criteria. Therefore, the small craft advisory has been cancelled. $$ ANZ450-451-080000- /O.CON.KPHI.SC.Y.0031.000000T0000Z-190308T0000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 341 PM EST Thu Mar 7 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS AND SEAS...West winds around 10 to 15 kt with gusts up to 25 kt. Seas around 2 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
753 WHUS71 KPHI 072335 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 635 PM EST Thu Mar 7 2019 ANZ450-451-080045- /O.CAN.KPHI.SC.Y.0031.000000T0000Z-190308T0000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 635 PM EST Thu Mar 7 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Mount Holly has cancelled the Small Craft Advisory. Winds have diminished below criteria. Therefore, the small craft advisory has been cancelled. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Mar 4, 9:32 PM EST, 6 hours earlier.
Area forecast discussion, Mar 4, 9:32 PM EST, 6 hours before
Area Forecast Discussion National Weather Service Mount Holly NJ 932 PM EST Mon Mar 4 2019 .SYNOPSIS... Strong low pressure moves through the Canadian Maritimes through Tuesday, before another low pressure moves across southeastern Canada later Tuesday. This low will move across New England Tuesday evening, bringing a weak cold front across our area, before strengthening as it moves northeastward. High pressure will remain across the central part of the country Tuesday, before shifting to the Southeast states on Wednesday. A second high pressure will move out of the northern Mississippi Valley and combine with the first high pressure system over our area Thursday night before shifting offshore Friday. A low pressure system may pass close to our area Friday night, before a stronger storm system affects the area Sunday. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... 930 pm update: With hourly temperature trends continuing to be warmer than forecast, decided to warm overnight lows several degrees northwest of Interstate 95. Winds are remaining too elevated to prevent more rapid cooling, and am no longer anticipating temperatures being much below the colder guidance. Lowered hourly dew point temperatures several degrees, as well. 645 pm update: Hourly temperatures are running too cold across the area, with dew points running several degrees too high. Most models are performing badly this evening, with errors exceeding 5 degrees with both parameters in several locations. Made considerable adjustments through the evening, though did not change late night temps/dew points too much at this point. Previous discussion... Low pressure over the Gulf of Maine, approximately 200 miles east of Boston, will continue to lift to the northeast towards the Canadian Maritimes. Meanwhile, high pressure over the Central Plains gradually builds east. Some strong shortwave energy passes through the region this evening. Radar shows some snow showers across northern Pennsylvania and central and northern New York. Since it is quite dry across the local area, there should not be much more than some scattered flurries across the southern Poconos and northern New Jersey. Otherwise, with surface high pressure building east and CAA underway, quite cold tonight, especially for March 5. Lows will drop to 5-10 above in the southern Poconos, Lehigh Valley, and northern New Jersey, and otherwise 10-15 for the rest of southeast Pennsylvania and New Jersey. Lows will be in the low 20s in Delmarva. With diminishing winds, clearing skies, and lingering fresh snowpack north and west of the Fall Line, temperatures may end up being colder than forecast in those areas. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/... Sunny skies start the day Tuesday, and then a cold front with some strong shortwave energy approaches from the west during the day and passes through the region late in the day and towards Tuesday evening. Some more flurries are possible in far northern zones, the southern Poconos and northern New Jersey. Another cold day with highs in the 20s north and west of the Fall Line, and otherwise in the upper 20s to lower 30s for southeast Pennsylvania and New Jersey. Highs in the mid to upper 30s are expected for Delmarva. && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... Fairly quiet weather is expected for much of the upcoming work weak, with the potential for some unsettled weather for the end of the work week and later in the weekend. For the start of the extended period, a weakening area of low pressure will be moving across southeast Canada, before redeveloping offshore of New England, then strengthen as it moves to the northeast. This low will break a weak cold front/surface trough across the area Tuesday night, with another on Wednesday. High pressure remains to our south, which will keep a steady northwest flow. Most of the area will be dry, however, with the steady northwest flow developing, lake effect snow showers/flurries may make their way into far northeastern Pennsylvania and northwestern New Jersey overnight Tuesday into Wednesday. High pressure across the Upper Mississippi Wednesday night will shift to our south and combine with high pressure to our south later Wednesday through Thursday. This will keep the steady northwest flow and the chance of snow showers/flurries for our northern areas. This high pressure will briefly build across our area Thursday night into Friday, bringing light winds and quiet conditions. However, this looks to be short lived. An area of low pressure is forecast to move out of the central states and across the central Appalachians toward the Mid-Atlantic region Friday into Friday night. There is slight differences with the timing and strength of this low, and in turn the amount of precipitation. There is a chance of precipitation for the whole area, however, the highest probability is for southern New Jersey and Delmarva. Depending on how early the precipitation starts, it may start out as snow. Then depending on how far north it moves, southern New Jersey and Delmarva would likely change over to rain later in the day and overnight, while areas farther north should likely remain snow if the precipitation moves far enough north. Quiet weather is expected for Saturday into Saturday night as high pressure moves to our north, with our area on the southern edge of the high. This quiet weather is expected to be temporary however. As we go into Sunday and Sunday night, an area of low pressure will be moving across the Great Lakes region, which will lift a warm front across the area, before a cold front sweeps through. Depending on how early the precipitation starts, it may start as a sleet or freezing rain mixture for portions of eastern Pennsylvania and northern New Jersey, before temperatures warm up everywhere and change the precipitation to all rain. The remainder of the area is expected to remain all rain. For Monday, strong northwest flow is expected to develop again as low pressure lifts to our northeast. Mostly dry conditions should return to the area, although flurries/snow showers are possible for portions of northeast Pennsylvania and northern New Jersey. && .AVIATION /03Z TUESDAY THROUGH SATURDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Tonight...VFR across all sites. Westerly winds dropping to 5-10 knots. A very slight chance of flurry or two at KABE, but confidence was too low to include this in the TAF at this time. Tomorrow...VFR with westerly winds 10-15 knots. Gusts to 20-25 knots possible at KILG, KPHL, and KPNE. Scattered flurries possible at KABE and KRDG, but confidence again remains too low to include this in the TAFs at this time. OUTLOOK... Tuesday night-Thursday night...Generally VFR conditions expected. West to northwest winds 10-15 knots with gusts 20-25 knots expected, especially Tuesday night, Wednesday, and Thursday. Friday...Conditions lowering through the day and remaining low through the night with a chance of precipitation. Saturday...MVFR conditions may remain across the area, although precipitation expected to end. && .MARINE... 930 pm update: Canceled the small craft advisory for the Atlantic waters. Aside from an occasional gust to 25 kts off the northern New Jersey coast, conditions are decidedly below criteria on the waters at this time and should remain so for the rest of the night. 645 pm update: Winds have diminished below advisory criteria on Delaware Bay, so have canceled the advisory here. Suspect the advisory will be canceled early on the Atlantic waters also, but marginal advisory conditions continue in spots. Therefore, will keep the advisory going here for the time being. Previous discussion... Tight NW pressure gradient over the waters will relax this evening. SCA conditions will end this evening on DE Bay, and SCA conditions may persist through the night on the ocean. Will end the SCA on DE Bay at 10pm this evening, and will keep the SCA up on the ocean until 4 am, but it may be able to be cancelled prior to that. Sub-SCA conditions on tap for Tuesday. Few flurries possible on the far northern New Jersey ocean waters this evening. There is a chance for freezing spray on the waters late tonight through Tuesday morning. OUTLOOK... Tuesday night-Wednesday night...Small Craft Advisory conditions likely to develop Tuesday night and remain through early Wednesday night. Thursday...Near advisory level conditions possible. Thursday night-Saturday...Conditions expected to be below advisory levels. && .CLIMATE... Here are the record lows and average lows for the climate sites for March 5: Site Average Low Record Low Allentown 26 8/1948 Atlantic City 30 10/2009, 1978 Georgetown 32 11/1978 Mount Pocono 22 -4/1912 Philadelphia 31 5/1872 Reading 28 5/1978 Trenton 29 4/1872 Wilmington 30 7/1978 && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Robertson Near Term...CMS/MPS Short Term...MPS Long Term...Robertson Aviation...Davis/Robertson Marine...CMS/Robertson/MPS Climate...MPS
Hazardous weather outlook, Mar 4, 3:52 PM EST, 11 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 352 PM EST Mon Mar 4 2019 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-052100- New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD- Queen Annes-Talbot-Caroline-Sussex-Warren-Morris-Hunterdon-Somerset- Middlesex-Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester- Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 352 PM EST Mon Mar 4 2019 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-052100- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 352 PM EST Mon Mar 4 2019 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. MPS
Nearby
Small Craft Advisories in New Jersey, 2019Every small craft advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.